# SDR MALA976512

- Difficulty date: July 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N76XJ
- Make and model: Saab SF340A
- Aircraft serial: 076
- Engine: Ge CT75A2
- System (JASC): 7320 · Fuel Controlling System
- Part: P3 Switch
- Part number: 1103P0631
- Condition: Failed
- Location: Lt Nacelle
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF DURING ROTATION, THE LEFT IGNITION LIGHT ILLUMINATED AND STAYED ON UNTIL ABOUT 5,500 FEET.  ALL ENGINE INSTRUMENTS APPEARED NORMAL.  CREW RETURNED TO DTW.  MAINTENANCE RAN AIRCRAFT FOR 30 MINUTES AND COULD NOT DUPLICATE ON GROUND.  MAINTENANCE REPLACED P3 SWITCH IAW SF340 AMM 74-30-20.  PERFORMED OPS CHECK, ALL CHECKS GOOD.
